# SDR MZZA96218

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, DELAMINATION WERE FOUND ON LT WING NR 4 SPOILER T/E UPPER SKIN AT OUTBOARD AND INBOARD CORNERS.  THE DAMAGED SKIN 2.5 INCH BY 6.4 INCH IN SIZE (ON OUTBOARD CORNER) AND 2.5 INCH BY 12.5 INCH IN SIZE (ON INBOARD CORNER) WERE TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD 810308 (SEQ NR 05008).  (M)
